# SDR USAA2013071900006

- Difficulty date: July 18, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 15,766 hours, 5,073 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C2456
- Condition: Failed
- Location: Escape Slide
- Part time: 15,766 hours, 5,073 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR SLIDE BOTTLE PRESSURE IS LOW. R & R SLIDE BOTTLE IAW AMM 25-62-49-0401.  VENDOR TEARDOWN CONFIRMED FAILURE OF THE RESERVOIR.
